Doctor insights on:
Vaginal Bumps After Birth Control
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
2 weeks: You can start a progesterone-only pill about 2 weeks postpartum. A combined pill with estrogen and Progesterone shouldn't be started until a few months after delivery as the estrogen can slightly increase your risk of blood clots immediately postpartum and can decrease your milk supply if started too soon. ...Read moreSee 2 more doctor answers
Brown discharge: Your brown discharge and itching may be due to a vaginal infection.See your doctor for vaginal cultures and treatment ...Read more
Im on 8 weeks after giving birth and 2 weeks now using birth control pills, I have brown vaginal discharge, what's that means?Is tha my period?
Period or spotting: It's hard to know for sure. You could just be having some spotting.. Old blood is sometimes brown. If you're having any irritation, itching or any other symptoms, or if this going on for more than a few days, make sure you check in with your doctor. ...Read more
Not generally: Can happen to anyone, but not related to the pills. ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Not usual: Heavy bleeding is not typical upon starting the pill. While it is common to have some irregular or break through bleeding or is not typically heavy. Check again with your doctor to assess the uterus for any abnormalities with an ultrasound and your blood tests for clotting problems. ...Read more
On trinessa (norgestimate and ethinyl estradiol) birth control, brown vaginal discharge, unprotected sex?
Yes: Bcp will suppress pms when you stop using it pms can return. ...Read more
Im on 8 weeks after giving birth, and 2 weeks now using birth control pills, I have brown vaginal discharge, what 's that means? Is that a period?
Vaginal : Vaginal brown discharge can be a sign of a few different things. One common occurence is old blood. If you are on birth control pills(bcp's), especially during the first 3 months, spotting is considering normal. This spotting can present as brown discharge because it can linger in the vagina and by the time it is released it is brown in color. Also certain infections can cause a brown discharge. Unless you have itching, burning, vaginal irritation, or foul odor i would not be concerned about an infectious process. I suggest if any of the above symptoms are present, see your doctor for an evaluation. If not, and the discharge persists, especially after 3 months on bcp's your doctor may try another bcp and perform additional testing if deemed necessary. Good luck. ...Read more
- Talk to a doctor live online for free
- How soon after a vaginal birth can i start birth control pills?
- Brown stringy vaginal discharge after starting birth control
- Abnormal vaginal bleeding birth control
- Ask a doctor a question free online
- How long does the heavy vaginal bleeding last after you start taking birth control pills?
- Birth control after abortion
- Acne after birth control
- Birth control after antibiotics
- Vaginal birth control pills